# SDR USAA060026

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N744US
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 15,803 hours, 15,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED Y495 FS 12 - 16.  REMOVED AND REPLACED BEAM, REPLACED WITH DEFECTIVE PART; CORROSION LEVEL 1; TASK JA-220-53500, DEFECT SIZE: 1/2" BY 1/2" AREA.
